MathSciNet Relay Station
MathSciNet bibliographic data
MR2064055 (2005i:58042) 58J53 (57R15)
Miatello, Roberto J.; Podestá, Ricardo A. Spin structures and spectra of $Z\sp k\sb 2$-manifolds. Math. Z. 247 (2004), no. 2, 319–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement